# SDR DALA2024012601206

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 3,614 hours, 1,558 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Concentrator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Brake Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8315 - DIV - TO DFW DUE TO "BRAKE ON" CAUTION MESSAGE WITH WEATHER IN IAH. REPLACED #1 BRAKE DATA CONCENTRATOR UNIT (BDCU) ,#3 ELECTRIC MOTOR CONTROL UNIT (EMCU), AND PLACED LEFT INBOARD ELECTRIC MOTOR ACTUATOR #3 (EMA) ON MEL. (LP# 4292138)
